# SDR DALA1032995637

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 47,619 hours, 16,795 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 192.1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND LOWER FUSELAGE AT STA 192.1 APPROX 27" BELOW STR 20R LAP JOINT 14 EA RIVET AND ADJACENT SKIN HAS LIGHTNING STRIKE.  REMOVED 14 EA FASTNERS FUSELAGE AT 192.1 IAW SRM 51-40-02. NDT HFEC IAW NTM 51-00-16 PT6 NO CRACK INDECATION NOTED. INCREASED 14 EA DIAMETER FROM 0.193" TO 0.228" IAW SRM 53-00-01, REF 6, FIG 201, SHEET 2, STEP 3A. SMALL SKIN DAMAGE ADJACENT TO EACH HOLE REMOVED. NDT HFEC IAW NTM 51-00-10 PT6 NO DEFECTS NOTED. TREATED AND PRIMED HOLES IAW SRM 51-20-01. INSTALLED 14 EA FASTNERS IAW SRM 51-40-02. TOP COATED IAW SRM 51-21-10.
